IJPAM: Volume 89, No. 5 (2013)

SOME COMPARISOM THEOREMS ON TIME SCALES

Chen-Huang Hong$^1$, Huei-Lin Hong$^2$
General Education Center
National Taipei University of Technology
Taipei, 10608, Taiwan, REPUBLIC OF CHINA


Abstract. Under the distinct conditions of the function $f$, some comparison theorems of differential equations are established on time scales.

Received: September 3, 2013

AMS Subject Classification: 26A, 26E70

Key Words and Phrases: comparison theorem, time scales

Download paper from here.



DOI: 10.12732/ijpam.v89i5.7 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 5